# SDR CALA2024112901349

- Difficulty date: November 28, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 82,030 hours, 35,647 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT LAV SMOKE DETECTORALARMED W/O SMOKE PRESENT. RESET OK. BOTTL E NOT DISCHARDED CREW REPORTED ALARM WAS SOUNDING FROM LAV F.   PERFORM AN OPS TEST OF THE LAV SMOKE DETECTION PER AMM 26-17-00-710-001-A.    DE-ENERGIZED &ENERGIZED CIDS. REF AMM 23-73-00. PERFORMED TSM 26-17-00. NO DEFECTS NOTED WITH LAV F SMOKE DETECTOR &NO APU FUMES NOTED. PERFORMED OPS CHECK OF LAV F SMOKE DETECTOR. OPS CHECKS GOOD. REF AMM 26-17-00 . DE-ENERGIZED AND ENERGIZED CIDS. REF AMM 23-73-00. PERFORMED TSM 26-17-00. NO DEFECTS NOTED WITH LAV F SMOKE DETECTOR AND NO APU FUMES NOTED. PERFORMED OPS CHECK OF LAV F SMOKE DETECTOR. OPS CHECKS GOOD. REF AMM 26-17-00 ADD EMP:V946080
